Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What is the cause of tingly, numb sensation on one side of the tongue,lip and hand in a diabetic ?

Yesterday evening my right side of tongue and lip started feeling a tingly, numb sensation as though I had novacaine. My right hand is also having this feeling. I think the right hand could be from cutting fabric, but it s ironic it has happened at the same time. I can taste food, smile is not affected. I am Diabetic and of course this is scaring me. What could be going on? Thank you!
Asked On : Mon, 2 Apr 2012
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
These symptoms could happen as part of a Sensory Stroke or a Transient Ischemic Attack (TIA) and hence you need to get it evaluated by your doctor immediately.Detailed evaluation is called for as risk of recurrent stroke is higher in people with TIA and also considering your diabetic status.

Other possibilities could be Sensory Seizure or as part of a Migraine aura.Your doctor is likely to advise you undergo a Neuroimaging.Hope this helps!

Answered: Mon, 2 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor